Journal of Combinatorics

Volume 4 (2013)

Number 3


Partition regularity with congruence conditions

Ben Barber and Imre Leader

pp. 293-297

Complements of nearly perfect graphs

András Gyárfás, Zhentao Li, Raphael Machado, András Sebő, Stéphan Thomassé, and Nicolas Trotignon

pp. 299-310

Coincidental pattern avoidance

Bridget Eileen Tenner

pp. 311-326

Counting subwords in flattened permutations

Toufik Mansour, Mark Shattuck, and David G. L. Wang

pp. 327-356

New bijections from $n$-color compositions

Caroline Shapcott

pp. 373-385